| Model Number |
OUTRIGGER TARGETING GUIDE |
| Medical Device Problem Codes |
Component Missing (2306); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems (b)(4) that the outrigger targeting guide, ar-8973-01, is missing the part that connects to the nail to ensure it¿s lined up correctly.Found during a case, no adverse effect to the patient.
Additional Manufacturer Narrative
Complaint is confirmed.Upon visual inspection, it was noted that the nails of the returned outrigger targeting guide were broken.No broken parts were returned for investigation.Also, the dowel pin was coming out from the device.Functional testing was not performed due to the damage to the device.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage, device was manufactured in 2018.